|
Issue |
Title |
|
Vol 22, No 2 (2016) |
The Endomorphism Monoids of (n − 3)-regular Graphs of Order n |
Abstract
PDF
|
Boyko Gyurov, Ulrich Knauer, Sayan Panma, Nirutt Pipattanajinda |
|
Vol 18, No 2 (2014) |
The endomorphisms monoids of graphs of order \(n\) with a minimum degree \(n-3\) |
Abstract
PDF
|
Nirutt Pipattanajinda, Ulrich Knauer, Boyko Gyurov, Sayan Panma |
|
Vol 14, No 2 (2012) |
The first theorem of Andrey Roiter |
Abstract
PDF
|
A. I. Lichtman |
|
Vol 7, No 2 (2008) |
The free spectra of varieties generated by idempotent semigroups |
Abstract
PDF
|
Gabriella Pluhar, Japheth Wood |
|
Vol 7, No 3 (2008) |
The generalized dihedral groups \(Dih(\mathbb{Z}^n)\) as groups generated by time-varying automata |
Abstract
PDF
|
Adam Woryna |
|
Vol 5, No 3 (2006) |
The generalized path algebras over standardly stratified algebras |
Abstract
PDF
|
Shugui Wang |
|
Vol 21, No 1 (2016) |
The groups whose cyclic subgroups are either ascendant or almost self-normalizing |
Abstract
PDF
|
Leonid A. Kurdachenko, Aleksandr A. Pypka, Nikolaj N. Semko |
|
Vol 25, No 2 (2018) |
The growth function of the adding machine |
Abstract
PDF
|
Volodymyr Skochko |
|
Vol 12, No 1 (2011) |
The influence of weakly \(s\)-permutably embedded subgroups on the \(p\)-nilpotency of finite groups |
Abstract
PDF
|
Changwen Li |
|
Vol 19, No 1 (2015) |
The International Algebraic Conference dedicated to the 100th anniversary of L.A. Kaluzhnin |
Abstract
PDF
|
Yu. Drozd, V. Kirichenko, A. Petravchuk, V. Sushchansky, V. Ustimenko |
|
Vol 6, No 3 (2007) |
The international conference on radicals ICOR-2006 |
Abstract
PDF
|
Oksana Bezushchak, Vladimir Kirichenko |
|
Vol 35, No 2 (2023) |
The Kloosterman sums on the ellipse |
Abstract
PDF
|
S. Varbanets, Y. Vorobyov |
|
Vol 27, No 1 (2019) |
The lattice of quasivarietes of modules over a Dedekind ring |
Abstract
PDF
|
Přemysl Jedlička, Katarzyna Matczak, Anna Mućka |
|
Vol 22, No 1 (2016) |
The Littlewood-Richardson rule and Gelfand-Tsetlin patterns |
Abstract
PDF
|
Patrick Doolan, Sangjib Kim |
|
Vol 20, No 2 (2015) |
The lower bound for the volume of a three-dimensional convex polytope |
Abstract
PDF
|
Ryo Kawaguchi |
|
Vol 16, No 1 (2013) |
The monoid of endomorphisms of disconnected hypergraphs |
Abstract
PDF
|
Yuriy V. Zhuchok |
|
Vol 35, No 1 (2023) |
The order of dominance of a monomial ideal |
Abstract
PDF
|
G. Alesandroni |
|
Vol 36, No 2 (2023) |
The presentation of deterministic and strongly deterministic graphs |
Abstract
PDF
|
O. S. Senchenko, M. I. Prytula |
|
Vol 31, No 1 (2021) |
The prime spectrum of the universal enveloping algebra of the 1-spatial ageing algebra and of \(U(\mathfrak{gl}_2)\) |
Abstract
PDF
|
V. Bavula, T. Lu |
|
Vol 14, No 1 (2012) |
The representation type of elementary abelian \(p\)-groups with respect to the modules of constant Jordan type |
Abstract
PDF
|
Vitalij M. Bondarenko, Iryna V. Lytvynchuk |
|
Vol 34, No 1 (2022) |
The socle of Leavitt path algebras over a semiprime ring |
Abstract
PDF
|
K. Wardati |
|
Vol 28, No 2 (2019) |
The sparing number of the powers of certain Mycielski graphs |
Abstract
PDF
|
N. K. Sudev, K. P. Chithra, K. A. Germina |
|
Vol 13, No 2 (2012) |
The spectral measure of the Markov operator related to 3-generated 2-group of intermediate growth and its Jacobi parameters |
Abstract
PDF
|
R. I. Grigorchuk, Ya. S. Krylyuk |
|
Vol 6, No 1 (2007) |
The structure of automorphism groups of semigroup inflations |
Abstract
PDF
|
Ganna Kudryavtseva |
|
Vol 32, No 1 (2021) |
The structure of g-digroup actions and representation theory |
Abstract
PDF
|
J. G. Rodríguez-Nieto, O. P. Salazar-Díaz, R. Velásquez |
|
826 - 850 of 932 Items |
<< < 29 30 31 32 33 34 35 36 37 38 > >> |